Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jas_mine

Dianette skepticism

Hey guys!

My doctor recently switched me to Dianette after Erythromycin became completely useless. I was told to expect acne to worsen which to be honest I can't really tell because my acne was pretty bad to start off with. Just wondering how long this damn stuff takes to start working? There's lots about it on the internet, like how it takes arounds six months and such, I seriously cannot wait half a year for it to take effect, I know that sounds really impatient of me but I cannot bear another day completely covered in spots, I have been battling them for years now and another six months just seems impossible. Does anybody have any experience with Dianette that they are willing to share? Anything will be much appreciated. Thanks!

Share this post


Link to post
Share on other sites

I took diane for three months...and it the first month it made me BREAK out very badly...and I didnt have bad skin before i started out.

I got very painful pimples on my forehead and along the side of my face and that left spots on my forhead. My skin started to clear during my third month but I was also getting microdermabrasions done evry week so I think my skin getting clear was maybe due to that.

Anyways during this time I didnt get hardly any pimples and the ones i got were small and went away within a day or 2. But I decided to quit using diane after my third month, I was really scared to use it for a long time and also I felt like it was making me super sensitive to the sun. Ive only been off it for a few days so praying that nothing bad happens!!

i think before u use any BCP u should really consider other options...I had to take it for my cycle ireeuglarites but now I wish I hadnt. I never knew there were sooo many side effects getting on and off the pill so if u havent started it yet THINK IT THROUGH CAREFULLY! hope this helps

Share this post


Link to post
Share on other sites

Thanks for your reply.

I suppose you situation differs as you were prescribed Dianette to regulate your cycle, me, I was prescribed Dianette for acne after Erythromycin became ineffective. I am towards the end of my second month in but am considering quitting. I know I should at least give it three months but my skin is a complete mess at the mo, and although my acne was fairly bad before I also had days when I got a break from it all, days where my skin was relatively okay. It seems with Dianette my skin is just plain bad every single damn day. I just can't take it anymore.

I have an appointment with a skin specialist at the end of the month and was originally planning to continue with Dianette until then but it's difficult, since taking it my skin has been so awful that I had to take time off work, and I have quite literally hibernated at home for the last week, I am withdrawing socially, you know, finding excuses to turn down invites because I really can't bear to head out like this. It's completely destroying my self-confidence and my life.

Share this post


Link to post
Share on other sites

Hi honey,

I just added a dianette post at the top of the message board, username happy23, you might find it interesting to read. I bet by now that you've been on the pill you are flaring up a little like my post says, dont worry, this will get better i promice!!!!!!!!!!!!!!!!!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×